# SDR UALA2011062903191

- Difficulty date: June 25, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 52,563 hours, 19,481 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ECAM, RTFL.  REVIEWED POST FLT REPORT: NO FAILURE MESSAGES. PERFORMED AEVC RESET AND TEST PER MM. NO FAULT INDICATED. PERFORMED FWC RESET REF MM. AVIONICS SMOKE DETECTION SYSTEM INOPERATIVE.  COMPLIED WITH MEL. ACP RESET AND BITE TEST AEVC SYS. FOUND NO FAULT SMOKE DETECTION, SYS OPS CHECKED NORMAL.
